Claratyne Tablets contains an antihistamine called loratadine, a type of medicine that blocks histamine (the natural substance released by your immune system during an allergic reaction).- Rapid 24 hour relief
- Once daily dosing
- Suitable from 12 years
Adults and children over 12 years:
One Claratyne tablet once daily.
It does not matter if you take Claratyne before or after food.
Loratadine 10mg, Maize starch, Megnesium stearate and Lactose.
Consult your doctor or pharmacist of symptoms persist.
Standard Parcels (under 3kg) over $99 = FREE!
We offer Express Shipping for parcels up to 3kg
Parcels under 1kg = $9.95
Parcels arrive within 3-7 business days.